EconPapers    
Economics at your fingertips  
 

Over-rejections in rational expectations models: A non-parametric approach to the Mankiw-Shapiro problem

Bryan Campbell and Jean-Marie Dufour ()

Economics Letters, 1991, vol. 35, issue 3, 285-290

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (17)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(91)90145-B
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Over-Rejections in Rational Expectations Models: a Nonparametric Approach to the Mankiw-Shapiro Problem (1991)
Working Paper: Over-Rejections in Rational Expectations Models: A Nonparametric Approach to the Mankiw-Shapiro Problem (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:35:y:1991:i:3:p:285-290

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:35:y:1991:i:3:p:285-290